# SDR USAA2015032200002

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 45,926 hours, 19,325 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERWING ECAM ARMING WARNING CAME ON AT 4000'.  EMER EXIT HATCH COVER CAME OFF IN FLIGHT.  ADJUSTED & REINSTALLED COVER FLAP IAW TSM TASK 52-21-00-816-806-A.  SLIDE ARMED INDICATION ON ECAM NORMAL.  ACFT OK FOR SERVICE AT THIS TIME.
